| Catalog Number |
5400210060 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This report summarizes 13 events for the failure: overheating of device.1 event had problem identified before clinical use/exposure; there was no patient involvement.7 events had problem identified during non-clinical procedure; there was no patient involvement.5 events had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 13 events were reported for this quarter.Product return status: 9 devices had investigation types that have not yet been determined.4 devices were received.Additional information: 13 devices were not reprocessed or reused.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99126.Supplemental rationale, corrected data: b5, h6, h11.13 previously reported events were included in this follow-up record.Product return status, 12 devices were evaluated based on historical data analysis.1 device was received.Evaluation findings (results/components), 12 devices: degradation problem identified, wear problem, lubrication problem identified, material and/or chemical problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: no device problem found, fracture problem / gears.Product disposition, 12 devices: product not received, 1 device: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 13 events for the failure: overheating of device.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 7 events had problem identified during non-clinical procedure; there was no patient involvement.- 5 events had no health consequences or impact.